Alert archive / South Carolina / Special Marine Warnings in 2015
Special Marine Warning 13, NWS Charleston, SC
NWS Charleston, SC issued this special marine warning at Apr 19, 2015, 5:15 PM EDT. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2015, 5:15 PM EDT (21:15 UTC)
- Expired
- Apr 19, 2015, 6:45 PM EDT
- In force
- 90 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special marine warning went out at Apr 19, 4:25 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 19, 4:25 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 425 PM EDT SUN APR 19 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH THE AREA MONDAY. THE FRONT WILL CROSS THE REGION MONDAY NIGHT AND WILL SHIFT OFFSHORE BY EARLY TUESDAY. HIGH PRESSURE WILL THEN PREVAIL TUESDAY INTO THURSDAY. A WEAK COLD FRONT WILL DROP THROUGH THE AREA THURSDAY NIGHT...THEN WILL STALL JUST SOUTH OF THE REGION LATE WEEK. A STORM SYSTEM WILL AFFECT THE REGION NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... REST OF THE AFTERNOON AND EVENING...THUNDERSTORMS ARE CURRENTLY PROGRESSING THROUGH SOUTHEAST GEORGIA AND THE TORNADO WATCH HAS BEEN EXPANDED TO INCLUDE CHARLESTON COUNTY...BERKELEY COUNTY...CHARLESTON HARBOR...AND AMZ350. THE ENVIRONMENT HAS SET UP MUCH LIKE WAS ANTICIPATED THIS MORNING. TEMPERATURES ACROSS SOUTHEAST GEORGIA HAVE WARMED INTO THE LOW 80S IN MANY AREAS WITH DEW POINTS IN THE LOW 70S. SURFACE BASED CAPE VALUES ARE IN THE 2000-2500 J/KG RANGE AND 0-3 KM SHEAR IS ON THE ORDER OF 30-35 KT. THE NEAR SURFACE FLOW IS BACKED TO MORE SOUTHEASTERLY WHICH IS ENHANCING THE STORM RELATIVE HELICITY VALUES INTO THE 200 RANGE. CURRENT RADAR TRENDS SHOW LINEAR CONVECTION JUST TO THE WEST WITH MORE DISCRETE CELLULAR DEVELOPMENT FURTHER SOUTH ACROSS THE NORTHERN EXTENT OF JAX/S FORECAST AREA. THE CONVECTIVE MODE WILL CONTINUE TO FAVOR LINEAR SEGMENTS AND WITH THE SHEAR/INSTABILITY COMBINATION EMBEDDED SUPERCELL ELEMENTS ARE EXPECTED. HI-RES MODEL RUNS SUCH AS THE HRRR CONTINUE TO SHOW AN ELEVATED MIXED LAYER SIGNATURE IN THE SOUNDINGS. DAMAGING WINDS CONTINUE TO BE THE PRIMARY THREAT...THOUGH LARGE HAIL CANNOT BE TOTALLY RULED OUT. THERE ALSO REMAINS THE THREAT OF BRIEF TORNADOES SPINNING UP WITHIN ANY QLCS SEGMENTS. TIMING IS LARGELY UNCHANGED...WITH THE CONVECTION REACHING THE SAVANNAH METRO AREA RIGHT NOW AND THEN WILL REACH THE CHARLESTON AREA AROUND 22Z-23Z. TONIGHT...THE LINE OF CONVECTION WILL PUSH EAST OF THE AREA AND OFFSHORE RIGHT AROUND MIDNIGHT. THEREAFTER...MODEL TIME HEIGHTS AND SOUNDING SHOWS NOTABLE MID/UPPER LEVEL DRYING AND THE REMAINDER OF THE NIGHT IS EXPECTED TO BE DRY. STRATUS WILL FILL IN OVERNIGHT AND OVERCAST SKIES WILL PREVAIL. ANOTHER VERY WARM NIGHT IS EXPECTED...WITH YET ANOTHER PERSISTENCE FORECAST FOR LOWS. THE FORECAST FEATURES MID TO UPPER 60S AGAIN. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE UPSTREAM LONGWAVE TROUGH WILL PUSH A STRONG COLD FRONT TOWARD THE REGION MONDAY. AFTER A RAIN-FREE MORNING...THE CHANCE FOR THUNDERSTORMS WILL INCREASE DURING THE AFTERNOON. DESTABILIZATION SUPPORTED BY FEATURING MLCAPES INCREASING TO 2000-3000 J/KG...FAIRLY UNIDIRECTIONAL 0-6 KM BULK SHEAR 40-50 KNOTS AND SOME DYNAMIC FORCING FOR ASCENT PROVIDED BY AN APPROACHING SHORTWAVE TROUGH ALOFT/LARGE SCALE HEIGHT FALLS PRODUCED BY THE PARENT LONGWAVE TROUGH WILL SUPPORT THE POTENTIAL FOR ANOTHER ROUND OF ORGANIZED THUNDERSTORMS PRODUCING SEVERE WEATHER. DOWNDRAFT CAPES AROUND 1500 J/KG AND DRIER AIR ALOFT WILL SUPPORT DAMAGING WIND GUSTS AND EVEN LARGE HAIL. THUNDERSTORM COVERAGE REMAINS UNCERTAIN MONDAY AFTERNOON/EVENING. WHILE ORGANIZED THUNDERSTORMS COULD PUSH INTO THE REGION FROM THE WEST...STRONG THUNDERSTORMS SOUTH OF THE REGION COULD LIMIT COVERAGE OVER THE REGION. ALSO POSSIBLE...STRONGEST THUNDERSTORMS COULD REMAIN JUST NORTH OF THE REGION. FOR NOW...CAPPED POPS AT 50 PERCENT OR LESS...HIGHEST INLAND/NORTH...BUT ADJUSTMENTS COULD YET BE REQUIRED. WILL CONTINUE TO HIGHLIGHT THE SEVERE WEATHER THREAT WITHIN THE HAZARDOUS WEATHER OUTLOOK. THE COLD FRONT WILL CROSS THE REGION MONDAY NIGHT. THE CHANCE FOR THE SHOWERS/THUNDERSTORMS WILL GRADUALLY WANE...AND THE POTENTIAL FOR SEVERE WEATHER WILL ALSO DIMINISH WITH DIURNAL STABILIZATION. MUCH DRIER HIGH PRESSURE WILL PREVAIL TUESDAY AND WEDNESDAY. HIGHS WILL AVERAGE IN THE MID TO UPPER 70S...AND LOWS IN THE 50S WILL BE COMMON TUESDAY NIGHT. GUIDANCE PULLS VARYING DEGREES OF MID/HIGH LEVEL MOISTURE INTO THE REGION WITHIN A ZONAL FLOW AHEAD OF AN APPROACHING COLD FRONT WEDNESDAY. WHILE CLOUD COVER SHOULD INCREASE...CONVECTIVE PRECIPITATION PRODUCED BY THE GFS APPEARS OVERDONE. THUS...HELD POPS BELOW 15 PERCENT WITH NO MENTION OF PRECIPITATION WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A ZONAL PATTERN WILL EXIST MUCH OF THE PERIOD. A WEAK BACK DOOR COLD FRONT DROPS THROUGH THE AREA THURSDAY NIGHT. THE FRONT WILL STALL TO THE SOUTH BEFORE LIFTING BACK NORTH AS A WARM FRONT FRIDAY NIGHT AND SATURDAY. A PRONOUNCED SHORTWAVE EMBEDDED IN THE QUASI-ZONAL FLOW WILL MOVE THROUGH SATURDAY NIGHT ACCOMPANIED BY A COLD FRONT. PRECIPITATION POSSIBLE STARTING FRIDAY NIGHT AND CONTINUING INTO SATURDAY NIGHT. TEMPS WILL BE MODERATED BY INCREASING CLOUD COVER AND WEAK COLD ADVECTION. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... MVFR CEILINGS HAVE RETURNED TO BOTH TERMINALS EARLY THIS AFTERNOON AND THE MAIN FORECAST ISSUE THROUGH THE EVENING WILL BE TIMING THUNDERSTORMS INTO THE FORECAST. BASED ON CURRENT RADAR TRENDS AND HI-RES MODEL GUIDANCE...IT LOOKS LIKE THUNDER WILL REACH KSAV AND IMPACT THE TERMINAL BETWEEN 20Z-22Z. HAVE GONE WITH IFR CONDITIONS IN THUNDER WITH GUSTY WINDS TO ALMOST 40 KT BASED ON SOME UPSTREAM OBSERVATIONS. AT KCHS...THUNDER WILL ARRIVE LATER AND IT IS UNCLEAR IF IT WILL BE AS STRONG AS IT IS EXPECTED AT KSAV. HAVE GONE WITH 22Z-00Z AT KCHS WITH IFR CONDITIONS AND SLIGHTLY LESSER WIND GUSTS. ONCE THE CONVECTION MOVE EAST OF THE TERMINALS THERE WILL BE A BIT OF A LULL UNTIL IFR CEILINGS ARE PROGGED TO RETURN AFTER MIDNIGHT. BOTH SITES GET PREVAILING IFR CEILINGS THROUGH THE LATE NIGHT...SCATTERING OUT MONDAY MORNING. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS WITHIN SCATTERED SHOWERS/TSTMS POSSIBLE AT BOTH TERMINALS MONDAY AFTERNOON AND EVENING. OTHERWISE...VFR THROUGH THE PERIOD. && .MARINE... THIS EVENING AND TONIGHT...THE MAIN FORECAST ISSUE WILL BE THE LINE OF THUNDERSTORMS EXPECTED TO MOVE THROUGH THE LOCAL WATERS THIS EVENING AND THE FIRST PART OF TONIGHT. THESE STORMS COULD BE QUITE STRONG...PRODUCING 35 KT OR GREATER WINDS GUSTS...FREQUENT LIGHTNING...AND EVEN THE POTENTIAL FOR A TORNADIC WATERSPOUT. THE STORMS WILL IMPACT THE GEORGIA AND SOUTHERN SOUTH CAROLINA WATERS THROUGH ABOUT 10 PM...AND THEN MOVE OFF THE CHARLESTON COUNTY WATERS JUST AFTER MIDNIGHT. OTHERWISE...SOUTHERLY FLOW WILL PREVAIL AND THEN TURN MORE SOUTHWESTERLY LATE. OUTSIDE OF CONVECTION WINDS WILL TOP OUT IN THE 15-20 KT RANGE AND NO SMALL CRAFT ADVISORIES ARE ANTICIPATED. AHEAD OF AN APPROACHING COLD FRONT...SMALL CRAFT ADVISORY GUSTS FROM THE SOUTHWEST ARE POSSIBLE MONDAY AND MONDAY EVENING...ESPECIALLY ACROSS NEARSHORE WATERS. HOWEVER...SINCE THIS EVENT APPEARS MARGINAL...OPTED NOT TO RAISE A SMALL CRAFT ADVISORY. IN THE WAKE OF COLD FROPA...WINDS WILL SHIFT TOWARD THE NORTHWEST. TUESDAY THROUGH FRIDAY LOOK FAIRLY QUIET OVER THE WATERS AS HIGH PRESSURE PREVAILS. && .TIDES/COASTAL FLOODING... THERE IS A CHANCE THAT THE HIGH TIDE COULD REACH OR SLIGHTLY EXCEED 7.0 FT MLLW ON CHARLESTON HARBOR THIS EVENING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...SPR LONG TERM...JRL AVIATION...BSH/SPR MARINE...BSH/SPR TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 19, 4:59 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 459 PM EDT SUN APR 19 2015 AMZ330-350-352-354-GAZ101-116>119-137>141-SCZ042>045-047>052-202100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-EFFINGHAM-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 459 PM EDT SUN APR 19 2015 ...TORNADO WATCH 79 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT...AND SOME OF THESE COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL MONDAY AFTERNOON INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ374-GAZ087-088-099-100-114-115-SCZ040-202100- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE- 459 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT...AND SOME OF THESE COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL MONDAY AFTERNOON INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Apr 19, 4:45 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 1 W SANDFLY 31.99N 81.09W
04/19/2015 CHATHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED POWER LINES DOWN AND ON FIRE
AT THE 8500 BLOCK OF KENT DRIVE.
&&
EVENT NUMBER CHS1500217
TIMTELocal storm report, Apr 19, 4:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG HARDEEVILLE 32.29N 81.08W
04/19/2015 JASPER SC TRAINED SPOTTER
TREE DOWN ACROSS ROUTE 170... JUST EAST OF ROUTE 17.
&&
EVENT NUMBER CHS1500218
MTELocal storm report, Apr 19, 4:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 5 SSE HARDEEVILLE 32.22N 81.05W
04/19/2015 JASPER SC TRAINED SPOTTER
TREE DOWN ACROSS ROUTE 170... JUST EAST OF ROUTE 17.
&&
CORRECTED LOCATION
EVENT NUMBER CHS1500218
MTELocal storm report, Apr 19, 4:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
455 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG BURROUGHS 31.97N 81.24W
04/19/2015 CHATHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED POWER LINES DOWN AT THE
INTERSECTION OF CHEVIS ROAD AND WILD HERON ROAD.
&&
EVENT NUMBER CHS1500219
TIMTELocal storm report, Apr 19, 5:01 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG RINCON 32.30N 81.24W
04/19/2015 EFFINGHAM GA PUBLIC
STRONG WINDS SPLIT A LARGE TREE IN TWO.
&&
EVENT NUMBER CHS1500220
MTELocal storm report, Apr 19, 5:07 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 1 ENE BURROUGHS 31.98N 81.23W
04/19/2015 CHATHAM GA BROADCAST MEDIA
BROADCAST MEDIA REPORTS TREE DOWN ON KING GEORGE
BOULEVARD IN GEORGETOWN.
&&
EVENT NUMBER CHS1500221
TIMTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:47 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 58 min |
| Apr 19, 3:56 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 64 min |
| Apr 19, 4:05 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 55 min |
| Apr 19, 4:07 PM EDT | Special Weather Statement | CHS | Allendale | 23 min |
| Apr 19, 4:14 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 41 min |
| Apr 19, 4:22 PM EDT | Special Marine Warning | CHS | 53 min | |
| Apr 19, 4:31 PM EDT | Special Weather Statement | CHS | Beaufort | 29 min |
| Apr 19, 4:36 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton, Jasper | 54 min |
| Apr 19, 4:47 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 45 min |
| Apr 19, 5:10 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 19, 5:15 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Dorchester | 60 min |
| Apr 19, 5:34 PM EDT | Special Weather Statement | CHS | Charleston | 26 min |
| Apr 19, 5:43 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 36 min |
| Apr 19, 5:57 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 63 min |
| Apr 19, 6:45 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 60 min |
| Apr 19, 7:08 PM EDT | Coastal Flood Advisory | CHS | 4 hr | |
| Apr 19, 7:34 PM EDT | Special Marine Warning | CHS | 116 min | |
| Apr 18, 8:18 PM EDT | Special Weather Statement | CHS | McIntosh | 27 min |
| Apr 18, 8:40 PM EDT | Special Weather Statement | CHS | McIntosh | 35 min |
| Apr 19, 2:41 PM EDT | Special Weather Statement | CHS | Long | 49 min |
| Apr 19, 2:53 PM EDT | Special Weather Statement | CHS | Candler, Long, Tattnall | 37 min |
| Apr 19, 3:03 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 57 min |
| Apr 19, 3:21 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Evans, Liberty, Long, McIntosh, Tattnall | 54 min |
| Apr 19, 3:23 PM EDT | Special Weather Statement | CHS | Jenkins | 37 min |
| Apr 19, 3:25 PM EDT | Special Weather Statement | CHS | Bulloch | 35 min |
| Apr 19, 3:38 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans, Screven | 49 min |
| Apr 19, 4:39 PM EDT | Special Weather Statement | CHS | McIntosh | 36 min |
Nearby
Special Marine Warnings in South Carolina, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.